Universidad Complutense de Madrid
E-Prints Complutense

On the very weak solvability of the beam equation

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso (2011) On the very weak solvability of the beam equation. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 105 (1). pp. 167-172. ISSN 1578-7303

[img]
Preview
PDF
175kB

Official URL: http://www.springerlink.com/content/1578-7303/


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We get some necessary and sufficient conditions for the very weak solvability of the beam equation stated in terms of powers of the distance to the boundary, accordingly to the boundary condition under consideration. We get a L(1)-estimate by using an abstract result due to Crandall and Tartar. Applications to some nonlinear perturbed equations and to the eventual positivity of the solution of the parabolic problems are also given.


Item Type:Article
Uncontrolled Keywords:boundary; order; distance; respect; Beam equation; Very weak solutions; Accretive operators; Maximum principle
Subjects:Sciences > Mathematics > Differential equations
ID Code:15036
Deposited On:26 Apr 2012 08:02
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page